# SDR SWAA2022013127615

- Difficulty date: September 5, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 50,411 hours, 23,626 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE 192E ACCESS PANEL FWD OUTBOARD MOUNTING PAD CRACKED. / REMOVED AND REPLACED FUSELAGE 192E ACCESS PANEL FWD OUTBOARD MOUNTING BRACKET REFERENCE SRM 51-10-02 AND SRM 51-40-02.
